# SDR DL76L961555

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT CDU FAILED ON CLIMBOUT, LEFT CDU FAILED SHORTLY THERE AFTER.  REPLACED LT AND RT CDU, CHECKS OK.  CHECKED EQUIPMNT COOLING, ALL NORMAL.
